# SDR CA001214015

- Difficulty date: November 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Condition: Leaking
- Location: Hyd System
- Component: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC FLUID LEAK FROM THE NR 2 ENGINE RESULTED IN REPLACEMENT OF THE ENGINE DRIVEN HYDRAULIC PUMP,  WHICH WAS FOUND TO BE LEAKING FROM THE SHAFT SEAL. THIS UNIT HAD ONLY ACCUMULATED 272 HOURS AND 172 CYCLES SINCE REPAIR FOR A SIMILAR PROBLEM.
